# SDR MALA010202

- Difficulty date: February 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 425
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION FOUND HEAVY CORROSION ON RT CENTER AISLE SEAT TRACK BL 0 FROM STA 297 TO STA 379.  COMPLETED REPAIR IAW EO 53060.
